# SDR AALA20170116010

- Difficulty date: January 10, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 48,499 hours, 20,057 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS 3 CRACKS BETWEEN STABILIZER STATION 175.5 AND 184.7 AND FROM 20" TO 39" AFT OF THE FRONT SPAR. REPAIRED IAW SRM 55-10-01-2R-11.
